MAUDE Adverse Event Report: LABORIE MEDICAL TECHNOLOGIES CORP. SOLAR GI; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

LABORIE MEDICAL TECHNOLOGIES CORP. SOLAR GI; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number BASE SOFTWARE MODULES, G3-8
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pump was faulty resulting in negative pressure readings.
 
Additional Manufacturer Narrative
This report details a malfunction of the solar gi device, a malfunction that was not observed during use of the device on a patient.

Brand Name
SOLAR GI
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
LABORIE MEDICAL TECHNOLOGIES CORP.
180 international drive
NH
Manufacturer (Section G)
LABORIE MEDICAL TECHNOLOGIES CORP.
180 international drive
portsmouth NH 03180
Manufacturer Contact
thomas hirte
180 international drive
portsmouth, NH 03180
9782776432
MDR Report Key23967719
Report Number3017448360-2025-00002
Device Sequence Number9232460
Product Code FFX
UDI-Device Identifier08717775955047
UDI-Public08717775955047
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASE SOFTWARE MODULES, G3-8
Device Catalogue NumberG3-8
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown